Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386

    Unhappy I think clomid is messing with me

    Hey bros,

    I started clomid last Friday and since yesterday I have been really depressed. Yesterday night I was so sad I felt like crying. I wasn't feeling like this before, so I think it is the Clomid.

    It sucks because I just started and I have over 2 weeks to go still. But I don't know if I can take it, I don't want to feel this way people at work told me today I was behaving like a little bitch, complaining and whining. WTF??

    What should I do bros

  2. #2
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    That's Clomid Bro......just deal with it, it'll be over soon. You're not alone on that one let me tell ya.
    Run Tribulus, that helps considerably.
    TSW

  3. #3
    DoctaBig's Avatar
    DoctaBig is offline Member
    Join Date
    Jun 2003
    Location
    Taco Bell
    Posts
    739
    from what understand this is a common phenomonea.

    Has anyone ever tried taking st. john's wort 1-2 months prior to pct start...That could help offset the depressive effects of the drugs.

    btw...it takes at least 1-2 months for st. johns to do anything. And its most documented effective indication is for Seasonal Affective Disorder...lol clomid season.

  4. #4
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386
    That's interesting I didn't even think of St. Johns... maybe next time. It also sucks because I will be starting a new job in 2 weeks and even before Clomid I wasn't looking forward to it. Now, the new job feels like the worst thing ever I am almost panicking over it, lol

  5. #5
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    Quote Originally Posted by Phyll
    That's interesting I didn't even think of St. Johns... maybe next time. It also sucks because I will be starting a new job in 2 weeks and even before Clomid I wasn't looking forward to it. Now, the new job feels like the worst thing ever I am almost panicking over it, lol
    Take a Valium bro, it'll be OK
    Your cycle was pretty light wasn't it? Is your Clomid therapy running longer than 21 days?
    The first two weeks that are the worst Bro.
    TSW

  6. #6
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    most of the depression is just the thought of being off the gear.i too am into my pct,but i dont feel like you.i actually feel pretty **** good.i am psyched to watch as i lose some water weight and my definition gets better and better.and each week im on pct is just a week closer to the next go around...cheer up bro

  7. #7
    monkeyjuice's Avatar
    monkeyjuice is offline Member
    Join Date
    Apr 2003
    Posts
    663
    yea, i am on my 3rd week of PCT, the first day of 300mg killed me, i had the worst nightmares you could think of and kept waking up in cold sweats! That lasted for like a week then it started getting better. I took 300mg day 1, and 100mg days 2-14, now i am only taking 50mg a day for the next 2 weeks. Things are starting to get better. Still a little depressed tho, but getting some motivation back.

  8. #8
    Roidfever's Avatar
    Roidfever is offline Associate Member
    Join Date
    Jan 2004
    Location
    Belgium
    Posts
    232
    I agree it's the clomid. In my early days I used to run proviron and nolvadex PCT and I never ever felt like crying. I wasn't even near feeling bad. The last couple of years I've using clomid PCT and every time I feel f*cked up: I get very emotional and I even cry from time to time...

    Clomid is the devil ;-)

  9. #9
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386
    thanks for the replies bros... It is nice to know I am not alone... Yes, my cycle was light (400 cyp + 300EQ) but long, I ran it for 17 wks. I also added HCG near the end. I am planning on running clomid for 3 wks now, I know it is a very important part of the cycle, but man does it suck...

  10. #10
    Mr. Sparkle's Avatar
    Mr. Sparkle is offline Slinabolic Vet / Retired
    Join Date
    Aug 2002
    Location
    Lovin Alba's butt
    Posts
    3,008
    As said above get some tribulus!! 3g-4g ED and extend the trib past the clomid. It will help out a lot

  11. #11
    RJM03's Avatar
    RJM03 is offline Senior Member
    Join Date
    Dec 2003
    Location
    Boston MA
    Posts
    1,150
    Yeah it sucks, I dont think its directly related to the clomid, rather the diminishing hormone in the body.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •